Characterizations and applications of generalized invexity and monotonicity in Asplund spaces
AbstractIn this paper, the concepts of invexity, monotonicity, and their generalizations in Asplund spaces are studied. Some characterizations for several kinds of generalized invexity and monotonicity concepts are given, using the properties of Mordukhovich limiting subdifferentials in Asplund spaces; and some applications in mathematical programming are provided. Also, some necessary and sufficient weak Pareto-optimality conditions for a multiple-objective optimization problem are proved. Copyright Sociedad de Estadística e Investigación Operativa 2012
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal TOP.
Volume (Year): 20 (2012)
Issue (Month): 3 (October)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120409
Find related papers by JEL classification:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Peng, Jian-Wen, 2006. "Criteria for generalized invex monotonicities without Condition C," European Journal of Operational Research, Elsevier, vol. 170(2), pages 667-671, April.
- Yang, X. M. & Yang, X. Q. & Teo, K. L., 2005. "Criteria for generalized invex monotonicities," European Journal of Operational Research, Elsevier, vol. 164(1), pages 115-119, July.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.